# SDR CALA2025040103388

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 70,968 hours, 21,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EMERGENCY BATTERY PACK AT LOCATION M11488 THAT FAILED OPS CHEC K AND WAS REMOVED AND REPLACED ON LOG PAGE 9286036, REQUIRE SDR. TRANSCRIBED FROM HAECO GSO NR 9286039 COMPLETE VERIFIED BATTERY PACK WAS REMOVED AND REPLACED IAW B757 AMM 33-51-07 ON LOGPAGE 9286036 SDR COMPLETED. HAECO GSO MECH V950223 INSP QC442
